MathSciNet Relay Station
MathSciNet bibliographic data
MR1245091 (94g:19003) 19D55
Vigué-Poirrier, Micheline Critères de nullité pour l'homologie des algèbres graduées. (French) [Nullity criteria for the homology of graded algebras] C. R. Acad. Sci. Paris Sér. I Math. 317 (1993), no. 7, 647–649.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement